2017
Том 69
№ 9

All Issues

Reduction of a multidimensional poincare-invariant nonlinear equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 43 (1991), no. 10, pp 1219-1230.

Citation Example: Barannik A. F., Barannik L. F., Fushchich V. I. Reduction of a multidimensional poincare-invariant nonlinear equation to two-dimensional equations  // Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1311–1323.

Full text